# SDR DALA1132861501

- Difficulty date: May 8, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 87,619 hours, 17,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS L1 CLOSET ARE INOPERATIVE.  MAINTENANCE FOUND A BLOWN FUSE AT THE BATTERY PACK AND REPLACED.  SYSTEM OPERATION IS NORMAL.
